Issues

 / 

1990

 / 

January

  

Reviews of topical problems


The regular and chaotic dynamics of structures in fluid flows

,
Federal Research Center Institute of Applied Physics of the Russian Academy of Sciences, ul. Ulyanova 46, Nizhny Novgorod, 603000, Russian Federation
Text can be downloaded in Russian. English translation is available here.
PACS: 47.52.+j, 47.27.ed, 47.27.Jv, 47.32.−y (all)
DOI: 10.1070/PU1990v033n01ABEH002403
URL: https://ufn.ru/en/articles/1990/1/a/
Citation: Rabinovich M I, Sushchik M M "The regular and chaotic dynamics of structures in fluid flows" Sov. Phys. Usp. 33 (1) 1–35 (1990)
BibTexBibNote ® (generic)BibNote ® (RIS)Medline RefWorks
RT Journal
T1 The regular and chaotic dynamics of structures in fluid flows
A1 Rabinovich,M.I.
A1 Sushchik,M.M.
PB Physics-Uspekhi
PY 1990
FD 10 Jan, 1990
JF Physics-Uspekhi
JO Phys. Usp.
VO 33
IS 1
SP 1-35
DO 10.1070/PU1990v033n01ABEH002403
LK https://ufn.ru/en/articles/1990/1/a/

Оригинал: Рабинович М И, Сущик М М «Регулярная и хаотическая динамика структур в течениях жидкости» УФН 160 (1) 3–64 (1990); DOI: 10.3367/UFNr.0160.199001a.0003

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions